# SDR SWAA2025031093490

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD WET AREA BS294 RBL54 WL208. MARKED <[01] REMOVED AND REPLACED FSD ATTACH ANGLE AT FWD WET AREA BS294 RBL54 WL208 IAW SRM 51-40-02-0G-0 AND DWG#141A8310 REV-B; [02] VERIFIED RII CORRECTIVE ACTION ITEM 1.
